# SDR NWAA074319860

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 70,261 hours, 68,632 cycles
- Engine: Pwa JT8D17
- Engine time: 57,230 hours, 48,768 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL FLIGHT CREW HEARD A LOUD "POP" AND NOTICED N1 ROLLBACK.  FLIGHT CREW ABORTED THE TAKEOFF AT 110 KNOTS.  MAINTENANCE FOUND METAL IN THE TAILPIPE AND REPLACED ENGINE NR 2.
